Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Zero, finite rank, and compact big truncated Hankel operators on model spaces


Authors: Pan Ma, Fugang Yan and Dechao Zheng
Journal: Proc. Amer. Math. Soc. 146 (2018), 5235-5242
MSC (2010): Primary 47B35
DOI: https://doi.org/10.1090/proc/14179
Published electronically: July 23, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we obtain sufficient and necessary conditions for big truncated Hankel operators on model spaces to be zero, or of finite rank or compact. Our main tools are the properties of Hardy Hankel operators and function algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47B35

Retrieve articles in all journals with MSC (2010): 47B35


Additional Information

Pan Ma
Affiliation: School of Mathematics and Statistics, Central South University, Changsha, 410083, People’s Republic of China
Email: pan.ma@csu.edu.cn

Fugang Yan
Affiliation: School of Mathematics and Statistics, Chongqing University, Chongqing, 401331, People’s Republic of China
Email: fugang_yan@cqu.edu.cn

Dechao Zheng
Affiliation: Center of Mathematics, Chongqing University, Chongqing, 401331, People’s Republic of China —and— Department of Mathematics, Vanderbilt University, Nashville, Tennessee 37240
Email: dechao.zheng@vanderbilt.edu

DOI: https://doi.org/10.1090/proc/14179
Keywords: Hardy space, Hankel operator, Model spaces, Big truncated Hankel operator
Received by editor(s): November 6, 2017
Received by editor(s) in revised form: March 29, 2018
Published electronically: July 23, 2018
Additional Notes: This work is partially supported by NSFC (11271387, 11531003). The first author was also partially supported by research startup foundations of Central South University (502044005).
Communicated by: Stephan R. Garcia
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society